# SDR ASAA2014070708474

- Difficulty date: July 7, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 352054764
- Aircraft time: 5,214 hours, 1,637 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUELER REPORTED CENTER TANK LED DISPLAY BLINKING DURING REFUELING. QTY AT 28.6.  ACFT GROUNDED.  PERFORMED MM TASK 12-11-650-808,SYSTEM IS NORMAL. PERFORMED FUEL QTY BITE CURRENT STATUS, NO FAULTS. VERIFIED FUEL BY DRIPSTICK. GROUND VERIFICATION SUCCESSFUL.
